| Model Number |
02.07.1206R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Implant Pain (4561); Aseptic loosening (4883)
| Date of Event |
05/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 may 2025 gmk-sphere 02.07.1206r tibial tray fix cemented s.6r (k090988) lot 168526: (b)(4) items manufactured and released on 05-apr-2017.Expiration date: 26-mar-2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with two other similar reported events since the batch release.
Event or Problem Description
At about 8 years and 6 months from primary, the patient came in presenting pain due to loosening of the tibial implant.The surgeon elected to remove all medacta products and revise the patient with competitor implants.